Percocet withdrawal timeline

Common Questions and Answers about Percocet withdrawal timeline

percocet

Hello: Sounds like withdrawal to me. I have been there and done that. Percocet, actually it's the asprin in the percs that hurts your stomach. Tylenol 4 can be hard on the stomach too. I'm no doctor, as for what you will go through if you stop. It will be uncomfortable for a couple of days. Then you should be fine. I have major back problems myself so i've been through taking opiates(that's what percocet is) and it's hard stopping them.
The anxiety is really bad and I hate anti-anxiety meds. Does anyone have advice on anxiety, a timeline for how long withdrawal lasts, and some proven ways to stay sober. Thank You!!
Can anyone give me there own experiences on the withdrawal timeline? At which hours they felt the worst and which hours they felt a little better?
OK..We are here for Support..Remember the Baths..The Magnz pulls the poisons out too!!! Do you have something for sleep???I used all natural..Just keep Hydrating the Body and Replenishing the Vit/Min & Electrolyte Deficiencies..You sound like you are set up..As you know from before it seems to go into Stages..Are you planing on going to any Meetings for Support so this does not happen again???I wish you the Best..Hang tight you know it is a bit of a fight...
I know what to expect concerning my pain but I don't know what to expect concerning the withdrawal aspect. I am only 6 hrs without and am ok but dreading what is to come. How bad is it going to be? What am I going to feel like? Timeline of symptoms if possible? How long? What can I do to ease it?
The clonidine is a med for hypertension and is used quite often for opiate withdrawal with excellent results. It's not to be taken with Percocet per se'. Percocet is,of course, a prn med so it is just not often that those two would be used together. I know you'd like the doctor to help you. Have you been completely honest about the amount of Percocet you take per day? Have you told him/her you're addicted?
I suffer from chronic pain and had allergic three actions to gabapentin, lexapro and cymbalta, then I switched pain doctors not happy, he suggested lyrica I said I wouldn't go on it until I spoke with Eli Lily they told me there is no chance of me having the allergy, I was only on it for two weeks and that dyskinesia kicked in, I was on a low dose, only one pill, because I was or he having problems with it. Now I'm in lyrica brutality withdrawal!
I am coming off of about 2 years abuse of vicodin and percocet abuse. I am on day 5 of nothing in my system. But Ive had this tention headache since the 1st. day. Ive tried excedrine 800mg..ibuprofine..robaxin.. What ele could work? Hot baths help while Im in there but I cant stay still for to long of a time! I did get better sleep last nihgt. But its back again...Please help if you can. J.E.W.
First time I have ever posted anything. I am on my 3rd day of oxy withdrawal. This is pure hell. Everyone knows the symptoms. I started using morphine in 2000 after an accident crushed my 4th vertibrae, I was on a pump. I learned how to manipulate the pump and after 7 weeks of 1000mg a week, I went ct. Worst days of my life. You think I would have learned from that. I am 53 years old, sober from alcohol 11 years. I started using percocet 10mg a day 1 year ago.
Hello Everyone! Well done! Well Played! Welcome to a New Thread!
I was initially prescribed Percocet 10/325 for my injury related pain about 4 years ago. Although at the time I was extremely naïve about pain killers and prescribed narcotics, I soon learned the truth. Although I wanted to put away the pills, the transition from being a happily married family man with a beautiful wife and a career to a retired widower dad in a week was too much for me to handle and stopped me from quitting at the time.
I'm sweaty but cold, my heart is racing, my head is about to explode (avg 8-10 200mg advil a day now), Im shaking, throwing up, non-stop crying and not sure why, but in the last 2 days have been sneezing non-stop. I have a few percocet left and starting taking those. They have helped lesson the feelings I've described but I have 8 left. I have about a months supply left of my blood pressure meds, ambien, flexeril and plaquenil.
Over those 10 yrs I've worked up a tolerance and am now on 100 mcg fentanyl patches every 48 hrs and 10 mg percocet 4 x's a day or as needed.I've been on this dose for over 2 yrs. Over Labor Day wknd my doctor has passed away.Long story short,his father-in-law has taken over the practice because my old doctor apparently left 100's of us addicted to amounts of pain meds.When I first saw new doc, he asked no questions about why I'm taken any of my meds..He just wants me off everything.
I have been taking 6norco 10mg a day and when my pain got really bad I took 10-20 ngers of percocet. I have really painful endometriosis issues, that's what the meds where for. I found out I was pregnant a week ago and have been having the hardest time with withdrawals :( I lowered my dose to 2-4 a day and just took my last 2 10mg yesterday around noon :/ boy has my body been uncomfortable, as well as in a whole lot of pain :( how long am I going to have to suffer?
I am on day 28 of withdrawl from percocet/vicoden. I feel your pain. My family is the same...they love me but support is another question. The need or craving for it has stopped but the physical side of it continues. Some days I feel great but others just suck. Some days its like you have a bad flu. I have talked to many others in our situation and they it will get better soon and go away. The sleep will start to improve soon. My first few days clean I am not sure I slept at all.
.I have been on Percocet for 2 years. I kept having to take more and more until I was taking about 11 a day. When my prescritpion would run out, I would go to people who I knew had pain meds and ask for meds. When that failed, I'd go to an Urgent Care or Immediate Care facility. I have been off the percocet for 3 wks but am now on tramadol to help get off of it (actually, thats all i could get my hands on).
Try and be positive and be proud of yourself. 3 weeks cold turkey?!! You two have a lot of strength. Don't let the withdrawl fool you into thinking you're weak. After 3 weeks, things should only get better from here. Believe that with all of your mind, heart, and soul. I am not a Dr. but weve been through this, heres my advice, Sleeping: Getting off of oxycontin without sleeping pills is (in my opinion) insane!!!
it only made me think differently of the pain...the same way Percocet does. If you and your pcp/gp feel that there is a possibility that you may have MS, please ensure that you get a referral to the MS Specialist for starters. If you are unable to get a CD of the MRI of your brain, the Specialist may request that you have another.
I remember this girl asked me what my addiction was and I told her about the percocet and she asked if I had any on me. When other people in the group found out that I was studying to go to med school they would ask me all these questions about what was the best way to get high because they new I had taken several pharmacology courses and chemistry classes. It made me angry. I'm glad to see that here people are serious and want help...
I found this site medhelp because I thought I was experiencing withdrawal from percocet so I googled percocet withdrawal and this website is one that popped up. I was on the addiction page and for 3 days they got me through with their kind words of encouragemnent and support as I was in withdrawal and it was because doc. trying Nucynta because the perc dosage stoppped being adequate. The Nucynta did not work and before I knew it in the wee hours Sat.
I took 2.5 mg of percocet yesterday morning, and have been trying to tough this out. I took class of today and tomorrow to get through this over the weekend, but my mind keeps telling me I should wean!! Than what was the point of taking off classes!! HELP!
Thank you for this forum. I am on day 2 of Percocet WD. Today is much better than yesterday. I am going cold turkey, and I tried to ween down till I ran out. I feel terrible. hot then cold, really sweaty, my back aches, my ankles tingle. But I know this torture is worth the reward! I have been trying to drink water, and take vitamins, but I keep forgetting to eat. Xanax helps me sleep. I hope it ends soon, I never want to take another pain pill again.
Jamie in your first post you said the doctor told you to take 2 a day and then up it to three next week. In your last post you say it is 4 a day in the second week. I assure you it is three a day in the second week as he would not double the amount in a week. My Son was a manager at Walmart and he said when you sign the paperwork to work at walmart there is a clause that says if you have to take prescribed medications you need to inform human resources.
Take careful notice of the posts in forums like these, of stories (some not unlike yours), people a bit further along on the useage timeline, along with the Dr.'s professional advice.
MedHelp Health Answers